By Topic

Reachable sets and controllability of bilinear time-invariant systems: a qualitative approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Khapalov, A.Yu. ; Dept. of Electr. & Comput. Eng., Oregon State Univ., Corvallis, OR, USA ; Mohler, R.R.

This paper is concerned with a qualitative method for the study of reachable sets and controllability of bilinear time-invariant systems. A nonlinear decomposition technique which reduces the solution of the problem to the analysis of the qualitative behavior of a finite number of linear uncontrolled systems is introduced. Special consideration is given to the homogeneous bilinear systems with commutative matrices. Two- and three-dimensional examples are discussed

Published in:

Automatic Control, IEEE Transactions on  (Volume:41 ,  Issue: 9 )